Tivicay and Truvada side effects
Mar 19, 2014
I've been on Tivicay and Truvada for a week now. The only side effect I'm having is some head pressure/lightheadedness. A couple of days ago I was eating my breakfast and my palms were sweating and I suddenly felt like I was going to pass out. I went to my bedroom to lay down for about a half hour and was fine when I got up. Is this normal since my body is trying to get used of the hiv meds or should I tell my doctor I want to change my meds. Thanks in advance Dr.
Response from Dr. Henry
Headache is one symptoms that has been linked to Tivacay (dolutegravir). In most cases has been mild and often will diminish over a period of several weeks. In studies only 1-2% of patients have headaches severe enough to consider switching to an alternative medication. I would keep your HIV doctor appraised of your symptoms so that he/she can discuss options or treatment should the problem persist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Getting HIV Blowjob From A Prostitute
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Itchy Rash After Getting Fingered Sign Of HIV AIDS
- Itchy Red Spots After Vaginal Sex Sign Of HIV AIDS
- Pain In Penis After Topping With Condom Does It Mean I Have HIV
- Swollen Lymph Nodes After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.